# SDR DL72E011772

- Difficulty date: October 23, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 73,589 hours, 44,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Part number: 274702781
- Part serial: BN194
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/4 INCH CRACK IN NR 1 SLAT COVE SKIN LWR ATTACH ANGLE BELOW TAI  DUCT. REPAIRED PER 727 M/M 57-54-000-8 FIG 805A
